Filtros : "ALGORITMOS" "Financiamento PRONEX" Limpar

Filtros



Refine with date range


  • Source: European Journal of Operational Research. Unidades: IME, EACH

    Subjects: PROGRAMAÇÃO DINÂMICA, ALGORITMOS, EMPACOTAMENTO E COBERTURA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CINTRA, Glauber Ferreira et al. Algorithms for two-dimensional cutting stock and strip packing problems using dynamic programming and column generation. European Journal of Operational Research, v. 191, n. 1, p. 61-85, 2008Tradução . . Disponível em: https://doi.org/10.1016/j.ejor.2007.08.007. Acesso em: 08 jul. 2024.
    • APA

      Cintra, G. F., Miyazawa, F. K., Wakabayashi, Y., & Xavier, E. C. (2008). Algorithms for two-dimensional cutting stock and strip packing problems using dynamic programming and column generation. European Journal of Operational Research, 191( 1), 61-85. doi:10.1016/j.ejor.2007.08.007
    • NLM

      Cintra GF, Miyazawa FK, Wakabayashi Y, Xavier EC. Algorithms for two-dimensional cutting stock and strip packing problems using dynamic programming and column generation [Internet]. European Journal of Operational Research. 2008 ; 191( 1): 61-85.[citado 2024 jul. 08 ] Available from: https://doi.org/10.1016/j.ejor.2007.08.007
    • Vancouver

      Cintra GF, Miyazawa FK, Wakabayashi Y, Xavier EC. Algorithms for two-dimensional cutting stock and strip packing problems using dynamic programming and column generation [Internet]. European Journal of Operational Research. 2008 ; 191( 1): 61-85.[citado 2024 jul. 08 ] Available from: https://doi.org/10.1016/j.ejor.2007.08.007
  • Source: Electronic Notes in Discrete Mathematics. Conference titles: Latin-American Conference on Combinatorics,Graphs and Applications. Unidade: IME

    Assunto: ALGORITMOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SALGADO, Liliane Rose Benning e WAKABAYASHI, Yoshiko. Approximation results on balanced connected partitions of graphs. Electronic Notes in Discrete Mathematics. Amsterdam: Instituto de Matemática e Estatística, Universidade de São Paulo. Disponível em: https://doi.org/10.1016/j.endm.2004.06.033. Acesso em: 08 jul. 2024. , 2004
    • APA

      Salgado, L. R. B., & Wakabayashi, Y. (2004). Approximation results on balanced connected partitions of graphs. Electronic Notes in Discrete Mathematics. Amsterdam: Instituto de Matemática e Estatística, Universidade de São Paulo. doi:10.1016/j.endm.2004.06.033
    • NLM

      Salgado LRB, Wakabayashi Y. Approximation results on balanced connected partitions of graphs [Internet]. Electronic Notes in Discrete Mathematics. 2004 ; 18 207-212.[citado 2024 jul. 08 ] Available from: https://doi.org/10.1016/j.endm.2004.06.033
    • Vancouver

      Salgado LRB, Wakabayashi Y. Approximation results on balanced connected partitions of graphs [Internet]. Electronic Notes in Discrete Mathematics. 2004 ; 18 207-212.[citado 2024 jul. 08 ] Available from: https://doi.org/10.1016/j.endm.2004.06.033

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2024